Alert archive / Georgia / River Flood Warnings in 2024
River Flood Warning 232, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Sep 26, 2024, 4:36 PM EDT for Dooly County, Georgia. It took effect at Sep 27, 2024, 12:20 AM EDT. It was in force for 13 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 26, 2024, 4:36 PM EDT (20:36 UTC)
- In effect from
- Sep 27, 2024, 12:20 AM EDT
- Expired
- Sep 27, 2024, 1:46 PM EDT
- In force
- 13 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Dooly County, GA
The radar
The Robins AFB radar (KJGX), 73 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Turkey Creek near Byromville (BVLG1). The gauge peaked at 9.76 ft at Sep 27, 2024, 10:00 PM EDT.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02349900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
233
WGUS42 KFFC 262036
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
436 PM EDT Thu Sep 26 2024
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Turkey Creek at Byromville affecting Dooly County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at weather.gov/atlanta.
&&
GAC093-270845-
/O.NEW.KFFC.FL.W.0232.240927T0420Z-240928T1800Z/
/BVLG1.1.ER.240927T0420Z.240927T1900Z.240928T1141Z.NO/
436 PM EDT Thu Sep 26 2024
...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO EARLY SATURDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Turkey Creek at Byromville.
* WHEN...From late tonight to early Saturday afternoon.
* IMPACTS...At 10.0 feet, Flood stage is reached. Minor flooding of
woodlands occurs upstream and downstream from the stream gage on
Georgia Highway 90. Portions of creek access roads and low lying
areas will begin to flood.
At 12.0 feet, Moderate flooding begins. Widespread flooding
expands into the woodlands upstream and downstream of the stream
gage on Georgia Highway 90. Creek access roads will be flooded and
the water level reaches the bottom of the bridge. The bridge may
become closed.
* ADDITIONAL DETAILS...
- At 3:45 PM EDT Thursday the stage was 7.9 feet and rising.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight to a crest of 11.8 feet Friday
afternoon. It will then fall below flood stage Saturday
morning.
- Flood stage is 10 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3229 8385 3225 8380 3218 8387 3210 8391
3210 8398 3220 8394
$$3 follow-up statements
136
WGUS82 KFFC 270231
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1031 PM EDT Thu Sep 26 2024
...The Flood Warning continues for the following rivers in Georgia...
Turkey Creek at Byromville affecting Dooly County.
For the Flint River Basin...including Lovejoy, Peachtree City,
Fayetteville, Americus, Peachtree City, Woolsey, Sharpsburg,
Peachtree City, Peachtree City, Senoia, Griffin, Griffin, Orchard
Hill, Thomaston, Molena, Carsonville, Montezuma, Byromville...
Moderate flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at weather.gov/atlanta.
&&
GAC093-271445-
/O.EXT.KFFC.FL.W.0232.240927T0420Z-240928T1741Z/
/BVLG1.1.ER.240927T0420Z.240927T1900Z.240928T1141Z.NO/
1031 PM EDT Thu Sep 26 2024
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SATURDAY AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Turkey Creek at Byromville.
* WHEN...Until early Saturday afternoon.
* IMPACTS...At 12.0 feet, Moderate flooding begins. Widespread
flooding expands into the woodlands upstream and downstream of the
stream gage on Georgia Highway 90. Creek access roads will be
flooded and the water level reaches the bottom of the bridge. The
bridge may become closed.
* ADDITIONAL DETAILS...
- At 9:45 PM EDT Thursday the stage was 8.0 feet.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight to a crest of 11.8 feet tomorrow
afternoon. It will then fall below flood stage Saturday
morning.
- Flood stage is 10.0 feet.
- Flood History...This crest compares to a previous crest of
11.8 feet on 03/05/2020.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3229 8385 3225 8380 3218 8387 3210 8391
3210 8398 3220 8394
$$527
WGUS82 KFFC 270726
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
326 AM EDT Fri Sep 27 2024
...The Flood Warning continues for the following rivers in Georgia...
Turkey Creek at Byromville affecting Dooly County.
For the Flint River Basin...including Byromville...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at weather.gov/atlanta.
&&
GAC093-271930-
/O.EXT.KFFC.FL.W.0232.000000T0000Z-240928T0800Z/
/BVLG1.1.ER.240927T0900Z.240927T1200Z.240928T0200Z.NO/
326 AM EDT Fri Sep 27 2024
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is forecast.
* WHERE...Turkey Creek at Byromville.
* WHEN...Until late tonight.
* IMPACTS...At 11.0 feet, Minor flooding expands into the woodland
areas upstream and downstream from the stream gage on Georgia
Highway 90. Larger portions of creek access roads will flood.
* ADDITIONAL DETAILS...
- At 2:45 AM EDT Friday the stage was 8.3 feet.
- Forecast...The river is expected to rise above flood stage
this morning to a crest of 10.9 feet. It will then fall below
flood stage Friday evening.
- Flood stage is 10.0 feet.
- Flood History...This crest compares to a previous crest of
10.8 feet on 04/24/2020.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3229 8385 3225 8380 3218 8387 3210 8391
3210 8398 3220 8394
$$
TAC636
WGUS82 KFFC 271746
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
146 PM EDT Fri Sep 27 2024
...The Flood Warning is cancelled for the following rivers in
Georgia...
Turkey Creek at Byromville affecting Dooly County.
GAC093-271900-
/O.CAN.KFFC.FL.W.0232.000000T0000Z-240927T1746Z/
/BVLG1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
146 PM EDT Fri Sep 27 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Turkey Creek at Byromville.
* ADDITIONAL DETAILS...
- At 12:45 PM EDT Friday the stage was 9.7 feet.
- Forecast...The river will remain nearly steady through this
evening, then fall late this evening.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3229 8385 3225 8380 3218 8387 3210 8391
3210 8398 3220 8394
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Sep 26, 2:41 PM EDT, 1 hour 55 minutes earlier.
Area forecast discussion, Sep 26, 2:41 PM EDT, 1 hour 55 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 241 PM EDT Thu Sep 26 2024 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Friday) Issued at 213 PM EDT Thu Sep 26 2024 No major changes have been made to the forecast other than tweaks to the wind forecast based on the latest NHC Helene track. Hurricane Helene continues to intensify over the E Gulf of Mexico, with expected landfall around the FL Big Bend area this evening. Helene will be moving quickly N after she makes landfall, with a potentially large area under the threat of hurricane or tropical storm force winds overnight tonight into Friday morning. The Predecessor Rain Event from Wednesday saturated soils across much of the area, so additional rainfall amounts of 3 to 5 inches across much of the area are likely. Locally higher amounts are possible, particularly in the more persistent, training rain bands and over the NE terrain. WPC has much of the area under a high excessive rainfall risk. The area-wide Flood Watch remains in effect. The risk of tornadoes continues, mainly along and to the E of Helene's path. We've already seen rotating cells over the SE corner of the County Warning Area (CWA). That area is also closer to some sizable breaks in the overcast across the JAX CWA and more unstable air. However, even low CAPE values will support isolated tornadoes. SPC issued a Tornado Watch earlier which remains valid until this evening. We have opted to expand this watch a bit farther to the W. Additional expansions are possible, followed by a possible new watch later. Preparations for strong winds and additional heavy rainfall should be rushed to completion before sunset today! /SEC && .LONG TERM... (Saturday morning through next Wednesday) Issued at 213 PM EDT Thu Sep 26 2024 Fortunately, much quieter conditions are expected next week in the wake of Helene. Aside from ongoing flooding concerns on rivers and larger waterways, only minimal PoPs are included in far north Georgia around the lingering cutoff low through the weekend. The remainder of the long term period next week currently looks dry. The cutoff low finally lifts northeastward and weak northwest flow aloft builds into the region before weak ridging builds eastward by late week. Temperatures will be largely near seasonal averages. RW && .AVIATION... (18Z TAFS) Issued at 153 PM EDT Thu Sep 26 2024 Not too much change to previous forecast besides bringing in improving conditions at the end of the period as Helene continues to lift N. Until that time, IFR to LIFR conditions will be prevalent with the lowest vsbys in tropical rainbands. Winds will steadily increase through the evening with maximum wind gusts between midnight and daybreak at most locations. //ATL Confidence...18Z Update... Medium for all elements. SEC && .PRELIMINARY POINT TEMPS/POPS... Athens 67 76 62 79 / 100 40 10 10 Atlanta 66 74 63 77 / 100 40 10 10 Blairsville 62 71 58 68 / 100 90 30 50 Cartersville 64 75 63 77 / 100 70 20 20 Columbus 66 79 63 82 / 100 10 0 10 Gainesville 67 74 63 75 / 100 60 20 20 Macon 68 79 63 82 / 100 10 0 0 Rome 66 75 63 76 / 100 80 30 30 Peachtree City 64 75 61 78 / 100 30 10 10 Vidalia 72 83 65 85 / 100 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch through Friday afternoon for GAZ001>009-011>016- 019>025-027-030>039-041>062-066>076-078>086-089>098-102>113. Tropical Storm Warning for GAZ001>009-011>016-019>025-027- 030>039-041>062-066>068-072>076-078-084>086-097-098-111>113. Hurricane Warning for GAZ069>071-079>083-089>096-102>110. SHORT TERM...SEC LONG TERM....RW AVIATION...SEC
Hazardous weather outlook, Sep 26, 2:46 PM EDT, 1 hour 50 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 246 PM EDT Thu Sep 26 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 246 PM EDT Thu Sep 26 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Rounds of torrential rainfall and significant flooding and flash flooding are expected across the area through tonight. Brief tornadoes will also be possible, especially across east central Georgia. As Hurricane Helene moves into the state this evening, hurricane and tropical storm force winds will spread quickly north. All preparations for widespread high wind impacts and power outages should be rushed to completion by this evening. For more details, please refer to the latest Flash Flood Watch and Hurricane Local Statement. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Heavy rain and tropical storm conditions will improve as Helene moves quickly north and out of the state by midday Friday. Flooding of larger creeks and rivers will persist into the weekend. .SPOTTER INFORMATION STATEMENT... Spotters should be prepared for activation tonight into Friday morning. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Sep 26, 2:58 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
258 PM EDT Thu Sep 26 2024
GAZ110-111-261930-
Wheeler GA-Telfair GA-
258 PM EDT Thu Sep 26 2024
...A strong thunderstorm will impact portions of southeastern Telfair
and south central Wheeler Counties through 330 PM EDT...
At 257 PM EDT, National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Snipesville, or near
Hazlehurst, moving north at 25 mph.
HAZARD...Enhanced risk of a brief tornado.
SOURCE...Radar indicated.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Locations impacted include...
Lumber City, Scotland, Towns, Jordan, and Spring Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Tornado Watch remains in effect until 900 PM EDT for central
Georgia.
&&
LAT...LON 3205 8287 3209 8263 3192 8264 3192 8268
3191 8268 3190 8269 3190 8270 3186 8276
3186 8278 3185 8279 3184 8278 3184 8279
TIME...MOT...LOC 1857Z 165DEG 20KT 3182 8270
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Sep 26, 3:03 PM EDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
303 PM EDT Thu Sep 26 2024
GAZ098-112-113-261930-
Toombs GA-Treutlen GA-Montgomery GA-
303 PM EDT Thu Sep 26 2024
...A strong thunderstorm will impact portions of northwestern Toombs,
southeastern Treutlen and northeastern Montgomery Counties through
330 PM EDT...
At 302 PM EDT, National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Higgston, or 7 miles
west of Lyons, moving north at 25 mph.
HAZARD...Enhanced risk of a brief tornado.
SOURCE...Radar indicated.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Locations impacted include...
Soperton, Vidalia, Higgston, Tarrytown, Zaidee, and Kibbee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Tornado Watch remains in effect until 900 PM EDT for central,
southeastern and east central Georgia.
&&
LAT...LON 3220 8240 3218 8248 3238 8259 3243 8243
TIME...MOT...LOC 1902Z 164DEG 22KT 3223 8245
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Sep 26, 3:10 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
310 PM EDT Thu Sep 26 2024
GAZ107>109-261945-
Wilcox GA-Dodge GA-Pulaski GA-
310 PM EDT Thu Sep 26 2024
...A strong thunderstorm will impact portions of western Dodge,
southeastern Pulaski and north central Wilcox Counties through 345 PM
EDT...
At 310 PM EDT, National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Union, or near
Abbeville, moving north at 30 mph.
HAZARD...Enhanced risk of a brief tornado.
SOURCE...Radar indicated.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Locations impacted include...
Eastman, Abbeville, Union, Five Points, Gresston, Plainfield,
Godwinsville, and Ocmulgee Banks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Tornado Watch remains in effect until 900 PM EDT for central
Georgia.
&&
LAT...LON 3200 8333 3226 8344 3228 8335 3227 8335
3228 8334 3233 8309 3230 8307 3202 8313
TIME...MOT...LOC 1910Z 158DEG 27KT 3205 8326
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Sep 26, 3:11 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
311 PM EDT Thu Sep 26 2024
GAZ105-107-108-261945-
Dooly GA-Wilcox GA-Pulaski GA-
311 PM EDT Thu Sep 26 2024
...A strong thunderstorm will impact portions of southwestern
Pulaski, northwestern Wilcox and eastern Dooly Counties through 345
PM EDT...
At 311 PM EDT, National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Tippettville, or 9
miles east of Vienna, moving north at 30 mph.
HAZARD...Enhanced risk of a brief tornado.
SOURCE...Radar indicated.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Locations impacted include...
Unadilla, Pinehurst, Mock Springs, Pleasant View, and Tippettville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Tornado Watch remains in effect until 900 PM EDT for central
Georgia.
&&
LAT...LON 3226 8380 3229 8358 3203 8357 3203 8368
TIME...MOT...LOC 1911Z 158DEG 27KT 3206 8363
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Sep 26, 3:13 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
313 PM EDT Thu Sep 26 2024
GAZ097-109>111-261945-
Wheeler GA-Telfair GA-Laurens GA-Dodge GA-
313 PM EDT Thu Sep 26 2024
...A strong thunderstorm will impact portions of south central
Laurens, east central Dodge, central Telfair and northwestern Wheeler
Counties through 345 PM EDT...
At 313 PM EDT, National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Workmore, or 7 miles
south of McRae, moving north at 25 mph.
HAZARD...Enhanced risk of a brief tornado.
SOURCE...Radar indicated.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Locations impacted include...
McRae, Alamo, Helena, Scotland, Achord, Little Ocmulgee State Park,
and Workmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Tornado Watch remains in effect until 900 PM EDT for central
Georgia.
&&
LAT...LON 3225 8303 3225 8271 3189 8283 3189 8295
TIME...MOT...LOC 1913Z 185DEG 24KT 3196 8288
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Sep 26, 3:28 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
328 PM EDT Thu Sep 26 2024
GAZ086-098-112-113-262000-
Toombs GA-Emanuel GA-Treutlen GA-Montgomery GA-
328 PM EDT Thu Sep 26 2024
...A strong thunderstorm will impact portions of northwestern Toombs,
southwestern Emanuel, eastern Treutlen and northeastern Montgomery
Counties through 400 PM EDT...
At 328 PM EDT, National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Normantown, or 8 miles
east of Soperton, moving north at 25 mph.
HAZARD...Enhanced risk of a brief tornado.
SOURCE...Radar indicated.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Locations impacted include...
Blackville, Norristown, Covena, Zaidee, Gillis Springs, and
Normantown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Tornado Watch remains in effect until 900 PM EDT for central,
southeastern and east central Georgia.
&&
LAT...LON 3227 8248 3248 8264 3249 8264 3254 8243
3230 8237
TIME...MOT...LOC 1928Z 160DEG 22KT 3234 8245
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 8:21 PM EDT | Special Weather Statement | FFC | Crawford | 24 min |
| Sep 25, 10:24 PM EDT | Flash Flood Warning | FFC | Bibb, Crawford, Dooly, Houston, Jones, Macon and 2 more | 3 hr |
| Sep 26, 12:08 AM EDT | Special Weather Statement | FFC | Dodge | 37 min |
| Sep 26, 12:44 AM EDT | Tornado Warning | FFC | Bleckley, Dodge, Pulaski | 31 min |
| Sep 26, 1:15 AM EDT | Special Weather Statement | FFC | Dodge | 30 min |
| Sep 26, 1:38 AM EDT | Special Weather Statement | FFC | Laurens | 37 min |
| Sep 26, 2:12 AM EDT | Special Weather Statement | FFC | Johnson, Washington | 33 min |
| Sep 26, 2:45 AM EDT | Special Weather Statement | FFC | Glascock, Hancock, Johnson, Washington | 30 min |
| Sep 26, 5:06 AM EDT | Special Weather Statement | FFC | Emanuel | 9 min |
| Sep 26, 5:50 AM EDT | Special Weather Statement | FFC | Emanuel | 25 min |
| Sep 26, 6:16 AM EDT | Special Weather Statement | FFC | Jefferson | 29 min |
| Sep 26, 6:42 AM EDT | Special Weather Statement | FFC | Jefferson | 48 min |
| Sep 26, 7:51 AM EDT | Flash Flood Warning | FFC | Emanuel, Jefferson, Johnson, Laurens, Treutlen, Washington | 6 hr |
| Sep 26, 10:59 AM EDT | River Flood Warning | FFC | Floyd, Polk | 31 hr |
| Sep 26, 11:09 AM EDT | River Flood Warning | FFC | Carroll, Coweta, Heard | 3 days |
| Sep 26, 11:21 AM EDT | River Flood Warning | FFC | Towns | 26 hr |
| Sep 26, 11:24 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 26 hr |
| Sep 26, 11:27 AM EDT | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 5 days |
| Sep 26, 1:01 PM EDT | Tornado Warning | FFC | Dodge, Laurens, Wheeler | 29 min |
| Sep 26, 1:40 PM EDT | Tornado Warning | FFC | Laurens | 35 min |
| Sep 26, 1:48 PM EDT | Tornado Warning | FFC | Toombs | 27 min |
| Sep 26, 1:56 PM EDT | Tornado Warning | FFC | Johnson, Laurens, Wilkinson | 15 min |
| Sep 26, 2:14 PM EDT | Special Weather Statement | FFC | Toombs | 31 min |
| Sep 26, 2:24 PM EDT | Tornado Warning | FFC | Telfair | 36 min |
| Sep 26, 2:40 PM EDT | Tornado Warning | FFC | Telfair | 35 min |
| Sep 26, 2:42 PM EDT | Special Weather Statement | FFC | Wilcox | 33 min |
| Sep 26, 2:42 PM EDT | Special Weather Statement | FFC | Toombs | 33 min |
| Sep 26, 2:46 PM EDT | Special Weather Statement | FFC | Wilcox | 29 min |
| Sep 26, 2:46 PM EDT | Special Weather Statement | FFC | Wheeler | 29 min |
| Sep 26, 2:55 PM EDT | Tornado Warning | FFC | Telfair | 31 min |
| Sep 26, 2:58 PM EDT | Special Weather Statement | FFC | Wheeler | 32 min |
| Sep 26, 3:03 PM EDT | Special Weather Statement | FFC | Treutlen | 27 min |
| Sep 26, 3:04 PM EDT | Tornado Warning | FFC | Telfair, Wheeler | 26 min |
| Sep 26, 3:10 PM EDT | Special Weather Statement | FFC | Dodge | 35 min |
| Sep 26, 3:11 PM EDT | Flash Flood Warning | FFC | Butts, Fayette, Henry, Lamar, Monroe, Pike and 2 more | 6 hr |
| Sep 26, 3:11 PM EDT | Special Weather Statement | FFC | Dooly | 34 min |
| Sep 26, 3:13 PM EDT | Special Weather Statement | FFC | Telfair | 32 min |
| Sep 26, 3:18 PM EDT | Flash Flood Warning | FFC | Clayton, DeKalb, Fayette, Fulton, Gwinnett, Henry | 6 hr |
| Sep 26, 3:18 PM EDT | Tornado Warning | FFC | Dodge, Telfair, Wheeler | 27 min |
| Sep 26, 3:20 PM EDT | Tornado Warning | FFC | Telfair, Wheeler | 25 min |
| Sep 26, 3:28 PM EDT | Special Weather Statement | FFC | Treutlen | 32 min |
| Sep 26, 4:54 PM EDT | River Flood Warning | FFC | Fayette, Spalding | 3 days |
| Sep 26, 4:54 PM EDT | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 4 days |
| Sep 26, 4:54 PM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 52 hr |
| Sep 26, 7:06 PM EDT | Special Weather Statement | FFC | Peach | 24 min |
| Sep 26, 7:38 PM EDT | River Flood Warning | FFC | Gwinnett | 16 hr |
| Sep 26, 7:40 PM EDT | River Flood Warning | FFC | DeKalb | 20 hr |
Nearby
River Flood Warnings in Georgia, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.